Remarks on the uniqueness of radial solutions
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, p. 535-540
@article{M2AN_1989__23_3_535_0,
     author = {Smoller, J. and Wasserman, A.},
     title = {Remarks on the uniqueness of radial solutions},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {23},
     number = {3},
     year = {1989},
     pages = {535-540},
     zbl = {0697.35046},
     mrnumber = {1014490},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1989__23_3_535_0}
}
Smoller, J.; Wasserman, A. Remarks on the uniqueness of radial solutions. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, pp. 535-540. http://www.numdam.org/item/M2AN_1989__23_3_535_0/

[1] P. Clement and G. Sweers, Existence and multiplicity results for a semilinear eigenvalue problem (preprint).

[2] J. Smoller and A. Wasserman, Existence, uniqueness, and nondegeneracy of positive solutions of semilineare elliptic equations, Comm. Math. Phys., 95 (1984), 129-159. | MR 760329 | Zbl 0582.35046

[3] J. Smoller and A. Wasserman, Symmetry, degeneracy, and universahty in semilinear elliptic equations, I. Infinitesimal symmetry breaking (to appear in J. Funct. Anal.). | MR 1042215 | Zbl 0702.35016

[4] J. Smoller and A. Wasserman, On the monotonicity of the time map J. Diff. Eqns. | Zbl 0673.34008